# SDR DALA2021042702430

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 64,530 hours, 21,543 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 R4 DOOR - GREEN SLIDE CORD HANGING OUT AT BOTTOM OF DOOR. CORRECTIVE ACTION: INSPECTED AND RESECURED GREEN SLIDE CORD. (7332415)
